Bilal Ahmad Wani - Multiplicative Lie triple derivations on standard operator algebras

cm:9531 - Communications in Mathematics, December 23, 2021, Volume 29 (2021), Issue 3 - https://doi.org/10.2478/cm-2021-0012
Multiplicative Lie triple derivations on standard operator algebras

Authors: Bilal Ahmad Wani

Let X be a Banach space of dimension n > 1 and A ⊂ B(X )be a standard operator algebra. In the present paper it is shown that if amapping d : A → A (not necessarily linear) satisfiesd([[U, V ], W]) = [[d(U), V ], W] + [[U, d(V )], W] + [[U, V ], d(W)]for all U, V, W ∈ A, then d = ψ + τ , where ψ is an additive derivation of Aand τ : A → FI vanishes at second commutator [[U, V ], W] for all U, V, W ∈A. Moreover, if d is linear and satisfies the above relation, then thereexists an operator S ∈ A and a linear mapping τ from A into FI satisfyingτ ([[U, V ], W]) = 0 for all U, V, W ∈ A, such that d(U) = SU − US + τ (U)for all U ∈ A.


Volume: Volume 29 (2021), Issue 3
Published on: December 23, 2021
Imported on: May 11, 2022
Keywords: [MATH]Mathematics [math]


Share

Consultation statistics

This page has been seen 34 times.
This article's PDF has been downloaded 12 times.